... treatments (45 treatments) ending in December. On Dec. 30, he had the second injection of Eligard. He experienced times of mild confusion after the first injection. After the 2nd injection, he has experienced confusion on a daily basis. I called his urologist; but, he said that he doesn't think the Eligard is causing the confusion. My husband is 82 years old. Could the confusion be a side effect of the Eligard? Please help, we feel we are out there on our own
It can cause short term memory loss. At 82 yr hubby has had an insult to his body with the radiation and the eligard and confusion wouldn't be a surprising thing to happen. Try making sure he has a balanced diet and takes a multivit daily, that can help. Reorient him when he's confused unless he gets upset when you do. My bf had radiation then chemo and he had periods of confusion and he was 65 at the time. I chalked it up to the fact he had the insult to his body and wasn't eating right so started him on boost, and a multivit and he did a little better.
- Eligard Information for Consumers
- Eligard Information for Healthcare Professionals (includes dosage details)
- Side Effects of Eligard (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2012 • 1 answer
Posted 29 Jul 2014 • 1 answer
Eligard - My husband just started the treatment. He had the cryo done in 2014. In March his PSA was?
Posted 21 Dec 2015 • 0 answers
Posted 31 May 2016 • 0 answers
Can the Eligard cause you to have severe anal itching, redness and swelling? It's been 6 days since?
Posted 1 day ago • 0 answers